# SDR A6WA201644056

- Difficulty date: June 30, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,099 hours, 30,130 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overtemp
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

PACK TEMP 117 DEGREES AND CLIMBING,  SMOKE IN COCKPIT AT GATE AFTER SWITCHING FROM GROUND AIR TO APU AIR.
